# SDR GUU2005F00019

- Difficulty date: May 28, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unresponsive
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TOE BRAKE DOES NOT WORK.  HAVE TO PUMP UP PRESSURE.  BLED LT BRAKE SYSTEM.  OPS CHECK NORMAL.  (K)
